# SDR SWAA2012110809144

- Difficulty date: October 29, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N175AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32652
- Aircraft time: 26,583 hours, 12,008 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: 4956569
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK SAFETY PIN MISSING.  INSTALLED PIN IAW AMM.
